| Catalog Number |
2R8480 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink non-dehp solution set leaked where the drip chamber connects to the line; there were a small amount of drops on the floor.This was observed during patient use.A new set was used to resolve the event.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Correction: this report is a duplicate of manufacturer report number 1416980-2024-00991.All information can be found under manufacturer report 1416980-2024-00991.Should additional relevant information become available, a supplemental report will be submitted.